# SDR AWXA9700643

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CORROSION ON SHEAR TIE STA 967, STR 21 TO 22 RT.  REPLACED SHEAR TIE IAW SRM 51-30-02, SRM 53-10-01, MM 51-21-41, MM 51-21-01.
